# SDR IXXA2023112002

- Difficulty date: October 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 122,715 hours, 23,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T1223U27
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 1562 BACK SIDE OF FRAME FOUND TO BE EXFOILATED OUT OF LIMITS
